CSN Login
Members Online: 4


Posts: 48
Joined: May 2011

Doc infused Zometa today and will take it every six months. Has anyone had a reaction to this medicine?

Good news PSA went down from 22 to 6.9 after 18 Chemos so it is working. Cancer has spread into lympth nodes. Hey there is hope!!!!

VascodaGama's picture
Posts: 1780
Joined: Nov 2010


Congratulations on the chemo success.

Zometa is reported to cause fatigue, fever and flu-like symptoms. The highest risk associated with this bisphosphonate, which has been reported is “osteonecrosis of the jaw”. You can read details googling the name of the disease.
I recommend you to get a dental checkup and repair the soonest and to get periodical Blood tests to check for kidney functions (increased creatinine levels) and check for hypercalcemia (increased levels of calcium in the blood).

Wishing you a continuous successful treatment.


Posts: 4
Joined: Sep 2011

I had my 2nd Zometa yesterday.Only side effect so far has been chills.
I also started Provenge last week.I get my 2nd treatment of this next week.
I also had chills when getting the infusion of Provenge & was given demerol & the chills went away in a couple minutes.
My PSA last month was 16 & this month 36.7.Hoping between the 2 PSA will come down.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network